LINDAHAMILTON2
7,000-8,499 SparkPoints 8,393
SparkPoints
 

Slightly irritated

Sunday, September 20, 2015

So I weighed myself yesterday been taking this Medication for a week now and been working out every day...... I gained weight! I am so mad I emailed my doctor and asked her about it and she said to just keep with it so now I'm changing my diet hoping that Will help
Share This Post With Others
Member Comments About This Blog Post
  • -ICANDOIT-
    That has got to be frustrating but don't let it set you back! Your body will catch up to your good habits!
    1937 days ago
  • SHANEKA34
    Keep trying. Don't give up and maybe add more water fruits and veggies.
    1949 days ago
  • GEORGE815
    Keep following the directions.
    1949 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by LINDAHAMILTON2